# SDR 2004F00075

- Difficulty date: December 18, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, CABIN CLIMBS 1000 FPM IN BOTH AUTO AND STANDBY MODES.  FOUND FOUR INCH CRESCENT TEAR IN FUSELAGE SKIN ON RIGHT SIDE OF FUSELAGE AT STATION 420, BETWEEN STRINGERS 20R AND 21R.  REMOVED DAMAGED SKIN SECTION AND REPAIRED USING AN EXTERNAL REPAIR WITH SOLID FASTENERS.  REPAIRED FUSELAGE AND ZEE FRAME AND SHEAR TIE AT STATION 420.  (M)
